# SDR 2005UALA00755

- Difficulty date: August 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 38,637 hours, 28,597 cycles
- Engine: Ge CFM56*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt & Rt Vert Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT AND RT AFT PRIMARY ATTACH LUG FITTINGS ON FUSELAGE HAD CORROSION REMOVAL BEYOND LIMITS.  REPLACED LT AND RT AFT PRIMARY ATTACH LUGS AND INSTALLED NEW BUSHINGS PER BACO DRAWING 65-52274.
